Journal of Symbolic Logic

Hyperimmune-free degrees and Schnorr triviality

Johanna N. Y. Franklin

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We investigate the relationship between lowness for Schnorr randomness and Schnorr triviality. We show that a real is low for Schnorr randomness if and only if it is Schnorr trivial and hyperimmune free.

Article information

J. Symbolic Logic, Volume 73, Issue 3 (2008), 999-1008.

First available in Project Euclid: 27 December 2008

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Franklin, Johanna N. Y. Hyperimmune-free degrees and Schnorr triviality. J. Symbolic Logic 73 (2008), no. 3, 999--1008. doi:10.2178/jsl/1230396761.

Export citation